# SDR CALA2025070706237

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 37,142 hours, 13,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ONE AISLE EMERG PATH LIGHT BROKEN. EMERG LIGHT ASSY REPLACED IAW AMM TASK 33-51-11-960-802, OPS CHECK GOOD ACFT OK TO CONTINUE.
